# SDR C2XA06TY021

- Difficulty date: April 15, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 10,262 hours, 7,981 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

PITCH TRIM RUNAWAY ON VECTORS FOR APPROACH (NOSE UP) WARNING PITCH TRIM FAIL ON EICAS.  PERFORMED OPS CHECK OF PITCH TRIM SWITCHES AND AUTO PILOT IAW EMB 145AMM 22-11-00 OPS CK GOOD.  TEST FLEW AIRCRAFT VERIFIED PITCH TRIM AND AUTO PILOT SYSTEMS.  TEST FLIGHT SATISFACTORY AIRCRAFT RELEASED AND RETURNED TO SERVICE.
